# SDR SWIA20250715607

- Difficulty date: June 7, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,362 hours, 43,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RH LOWER SKIN HAS NUMEROUS AREAS OF CORROSION & TOOLING MARKS/GOUGES UNDER SEALANT BED FOR PANEL 192BB FROM FS 409.00+64 STGR 21 TO FS 409.00+80 STGR 27.  (C-CHECK RO 07/15/2025)REPAIRED RH LOWER SKIN UNDER 192BB IAW REO 601R-53-31-1338 REV -- DATEF 2025-06-16. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
